English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/89391
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Fitting von Bertalanffy growth curves in short-lived fish species. A new approach

Other TitlesEl ajuste de la ecuación de crecimiento de Bertalanffy en especies de vida corta. Un nuevo método
AuthorsLópez Veiga, E. C.
Issue Date1979
PublisherConsejo Superior de Investigaciones Científicas (España)
CitationInvestigación Pesquera 43(1): 179-181 (1979)
Abstract[EN] In the present paper the usual way of adjusting the von Bertalanffy's growth equation are critiziced, with special reference to short-live species. A new approach to adjust this equation, once that the usual methods have been applied, is porposed in order to get a more realistic expression of the real growth patterns of such species
[ES] En este trabajo se hace una crítica de los métodos normales de ajuste de la ecuación de von Bertalanffy al crecimiento de los peces, con especial referencia a las especies de vida corta. Se describe un nuevo método para aproximar dicha ecuación, una vez ajustada la misma por los métodos normales, en order a conseguir una expresión que se ajuste al crecimiento real de dichas especies
Description8 páginas, 1 figura, 3 tablas
Publisher version (URL)http://www.icm.csic.es/scimar/index.php/secId/8/IdArt/1969/
Appears in Collections:(IIP) Investigación Pesquera
Files in This Item:
File Description SizeFormat 
Lopez_Veiga_1979.pdf362,53 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.